National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Problems of Information Transmission
Volume:55    Issue:2        Page:145-151
ISSN:0032-9460

On Application of the Modulus Metric to Solving the Minimum Euclidean Distance Decoding Problem期刊论文

作者: Davydov V A
DOI:10.1134/S0032946019020030

服务链接:
页码: 145-151
被引频次: 0
出版者: Pleiades Publishing,MAIK NAUKA/INTERPERIODICA/SPRINGER,Springer
期刊名称: Problems of Information Transmission
ISSN: 0032-9460
卷期: Volume:55    Issue:2
语言: English
摘要: We prove equivalence of using the modulus metric and Euclidean metric in solving the soft decoding problem for a memoryless discrete channel with binary input and Q-ary output. For such a channel, we give an example of a construction of binary codes correcting t binary errors in the Hamming metric. The constructed codes correct errors at the output of a demodulator with Q quantization errors as (t + 1)(Q − 1) − 1 errors in the modulus metric. The obtained codes are shown to have polynomial decoding complexity.
相关主题: Engineering, codes in the modulus metric, Systems Theory, Control, modulus metric, Information Storage and Retrieval, binary-input Q -ary output channel, Communications Engineering, Networks, soft decoding, Electrical Engineering, Euclidean metric, MATHEMATICS, APPLIED, binary-input Q-ary output channel, COMPUTER SCIENCE, THEORY & METHODS,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×